Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brain Shivers Jiggitykid

Posted by Sachikon on April 26, 2004, at 12:22:43

In reply to Re: Brain Shivers kananee, posted by Jiggitykid on April 26, 2004, at 7:58:41

My experience was very similar. I quit cold-turkey after almost 4 years on 150mg. The first two weeks were a nightmare. I thought I might die or just go crazy. Week 3 things slowly improved. I'm at 6 weeks and starting to feel better than I have in years. I still have "shivers" but certainly not everyday. It's worse when I'm tired. I wish you the best of luck! Hang in there I know it's rough but it is so worth it! -S


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sachikon thread:12459
URL: http://www.dr-bob.org/babble/20040423/msgs/340199.html